# SDR SWIA202162745

- Difficulty date: September 25, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH UPPER TRANSCOWL MOST INBD Â€ŒAÂ€? FITTING IS CRACKED   (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED INBD STAND OFF ANGLE ( A-FITTING ) P/N CN624-2082-201 ON LH UPPER TRANSCOWL IAW ALL STEPS OF REO 670-54-21-971 REV -A, DATED 2017-05-11. WEIGHT REMOVED = 0.04LB. WEIGHT INSTALLED = 0.04LB. NO WEIGHT CHANGE. VERIFIED WITH TOOL TUC1755, NEXT CAL DUE 30-SEP-22..
